# SDR COMA0060898

- Difficulty date: November 8, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 2,661 hours, 2,455 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Part serial: 0393
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,598 hours, 5,511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE MESSAGE.  REPLACED FUEL COMPUTER.
